PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1993 | 105 | 2 | 135-142
Tytuł artykułu

Construction de p-multiplicateurs

Treść / Zawartość
Warianty tytułu
Języki publikacji
FR EN
Abstrakty
EN
Using characteristic functions of polyhedra, we construct radial p-multipliers which are continuous over $ℝ^n$ but not continuously differentiable through $S^{n-1}$ and give a p-multiplier criterion for homogeneous functions over $ℝ^2$. We also exhibit fractal p-multipliers over the real line.
Słowa kluczowe
Czasopismo
Rocznik
Tom
105
Numer
2
Strony
135-142
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-04-07
Twórcy
  • Institut de Mathématiques, Université de Lausanne, CH-1015 Lausanne, Suisse
Bibliografia
  • [EG] R. E. Edwards and G. I. Gaudry, Littlewood-Paley and Multiplier Theory, Springer, Berlin 1977.
  • [Fa] K. Falconer, Fractal Geometry, Wiley, Chichester 1990.
  • [Fe] C. Fefferman, The multiplier problem for the ball, Ann. of Math. 94 (1971), 330-336.
  • [H] L. Hörmander, Estimates for translation invariant operators in $L^p$ spaces, Acta Math. 104 (1960), 94-140.
  • [L] R. Larsen, An Introduction to the Theory of Multipliers, Springer, New York 1971.
  • [dL] K. de Leeuw, On $L_p$ multipliers, Ann. of Math. 81 (1965), 364-379.
  • [Ł] S. Łojasiewicz, An Introduction to the Theory of Real Functions, Wiley, Chichester 1988.
  • [St] E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, 1970.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv105i2p135bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.